# SDR ASAA2023102845902

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,583 hours, 17,198 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 285A16005
- Part serial: D00920
- Condition: Faulty
- Location: Fwd Equipment Co
- Part time: 67,328 hours, 22,456 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOTICED LEFT GEAR UNSAFE LIGHT ILLUMINATED, HANDLE IN THE UP POSITION, AFTER A FEW MINUTES THE LEFT GREEN GEAR LIGHT ILLUMINATED WITH THE HANDLE STILL UP, WITH THE RED UNSAFE LIGHT AS WELL. FOLLOWED QRH, GOT THREE GREEN AND NO RED UPON EXTENSION, LANDED AND TAXI IN NORMAL. GROUNDED - YES. AIR TURNBACK - PERFORMED PSEU BITE PROCEDURE FOUND FAULT 29-20001, 29-20002, 29-24001. T/S PER FIM 29-20/805 FIM 29-20/806, 807, 808, ALL FIMS INDICATED A FAULTY PSEU. REMOVED AND REPLACED PSEU REF AMM 32-09-10, OPS TEST, BITE TEST, SELF TEST, LGTV TEST ALL PASS REF FIM 32-09/801, NO EXISTING FAULT FOUND. PERFORMED MAIN LANDING GEAR OPERATIONAL TEST PER AMM 32-32-00-710-801, TEST PASS . BLEED HYDRAULIC SYSTEM PER AMM 29-00-00-870-801, OK FOR SERVICE.
